Concerning Gaussian-Chebyshev Quadrature Errors

Charles Kam-Tai CHUI*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Author introduces a method for estimating errors in the Gaussian-Chebyshev quadrature formulas for functions of low order continuity. An error bound obtained by Johnson and Riess is improved.

Original languageEnglish
Pages (from-to)237-240
Number of pages4
JournalSIAM Journal on Numerical Analysis
Volume9
Issue number2
DOIs
Publication statusPublished - 1972

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Concerning Gaussian-Chebyshev Quadrature Errors'. Together they form a unique fingerprint.

Cite this